Alert archive / Illinois / Flash Flood Warnings in 2013

Flash Flood Warning 28, NWS Quad Cities, IA

June 24, 20134 counties in Illinois; Clinton County, Scott County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 24, 2013, 6:09 AM CDT for 4 counties in Illinois; Clinton County, Scott County, Iowa. It was in force for 6 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 24, 2013, 6:09 AM CDT (11:09 UTC)
Expired
Jun 24, 2013, 12:00 PM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, IA, Scott County, IA, Bureau County, IL, Henry County, IL, Rock Island County, IL, Whiteside County, IL

The radar

The Quad Cities radar (KDVN), 56 km from the middle of the area, began a volume at 11:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 24, 6:10 AM CDTHEAVY RAIN 1.1Sse Le Claire, IARAINFALL IN LAST HOUR
Jun 24, 6:30 AM CDTHEAVY RAIN 1.65Bettendorf, IARAINFALL IN PAST 4 HOURS.
Jun 24, 6:38 AM CDTFLASH FLOODKewanee, ILFLASH FLOODING AND STREET FLOODING
Jun 24, 7:03 AM CDTHEAVY RAIN 2.051 W Bettendorf, IAHEAVY RAIN CONTINUES. LOTS OF PONDING OF WATER DEVELOPING.
Jun 24, 7:10 AM CDTHEAVY RAIN 1.03Bettendorf, IARAINFALL BETWEEN 610 AM AND 710 AM
Jun 24, 7:30 AM CDTHEAVY RAIN 3.33 Se Annawan, ILRAINFALL SINCE MIDNIGHT. THERE WAS 1 INCH OF RAIN YESTERDAY.
Jun 24, 8:44 AM CDTHEAVY RAIN 4.22E Princeton, IA
Jun 24, 9:05 AM CDTFLASH FLOOD1 E Geneseo, ILWATER OVER PORTIONS OF HIGHWAY 6 EAST OF GENESEO AND RURAL ROADS ACROSS HENRY COUNTY.
Jun 24, 9:10 AM CDTHEAVY RAIN 3.162 Se Bettendorf, IA
Jun 24, 9:28 AM CDTHEAVY RAIN 3.11 W Cambridge, ILRAIN FELL BETWEEN 2 AM AND 9 AM
Jun 24, 11:13 AM CDTHEAVY RAIN 52 Nw Kewanee, ILTOTAL PAST 24 HOURS.
Jun 24, 11:38 AM CDTHEAVY RAIN 4.22 S East Moline, IL
Jun 24, 11:40 AM CDTHEAVY RAIN 1.7Galva, ILRAINFALL IN PAST 24 HOURS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 11.2 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2013-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 133 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2013-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 111 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
133 J/kg
Mixed-layer CIN
-191 J/kg
Mixed-layer LCL
1579 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
111 m²/s²
0-3 km storm-relative helicity
151 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

862 
WGUS53 KDVN 241109
FFWDVN
IAC045-163-ILC011-073-161-195-241700-
/O.NEW.KDVN.FF.W.0028.130624T1109Z-130624T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 AM CDT MON JUN 24 2013

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL CLINTON COUNTY IN EAST CENTRAL IOWA...
  EASTERN SCOTT COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF BETTENDORF...
  WEST CENTRAL BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...
  HENRY COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITIES OF...KEWANEE...CAMBRIDGE...
  EASTERN ROCK ISLAND COUNTY IN NORTHWEST ILLINOIS...
  THIS INCLUDES THE CITY OF EAST MOLINE...
  SOUTHWESTERN WHITESIDE COUNTY IN NORTHWEST ILLINOIS...

* UNTIL NOON CDT

* AT 600 AM CDT...FLASH FLOODING WAS DEVELOPING FROM THUNDERSTORMS   
  OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OSBORN...
  HOOPPOLE...GENESEO...COLONA...CLEVELAND...ATKINSON...SILVIS...
  RAPIDS CITY...PORT BYRON...HAMPTON...CORDOVA...ERIE...RIVERDALE...
  PRINCETON...MCCAUSLAND AND LE CLAIRE.

* WIDESPREAD 1 TO 3 INCHES OF RAIN HAS FALLEN WITH AN ADDITIONAL 1
  TO 3 INCHES EXPECTED OVER THE NEXT SEVERAL HOURS.   

* SIGNIFICANT TO MAJOR FLASH FLOODING IS POSSIBLE IN AREAS THAT 
  RECEIVE 3 TO 4 INCHES OF MORE OF RAIN. 

LAT...LON 4123 8968 4123 8986 4114 8987 4115 9035
      4176 9056 4176 9005

$$

NICHOLS
2 follow-up statements
757 
WGUS73 KDVN 241412
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
912 AM CDT MON JUN 24 2013

IAC045-163-ILC011-073-161-195-241700-
/O.CON.KDVN.FF.W.0028.000000T0000Z-130624T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-CLINTON IA-HENRY IL-ROCK ISLAND IL-WHITESIDE IL-BUREAU IL-
912 AM CDT MON JUN 24 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR WEST
CENTRAL BUREAU...SOUTHWESTERN WHITESIDE...NORTHEASTERN ROCK ISLAND...
HENRY...SOUTH CENTRAL CLINTON AND EASTERN SCOTT COUNTIES...

AT 902 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS CONTINUING TO MOVE ACROSS WEST CENTRAL ILLINOIS... 
MAINLY ALONG AND SOUTH OF INTERSTATE 80. RADAR ESTIMATES HAVE SHOWN 
RAINFALL TOTALS OF 2 TO 3 INCHES ACROSS PORTIONS OF UPPER ROCK 
ISLAND COUNTY AND MORE WIDESPREAD TOTALS OF 3 TO 4 INCHES ACROSS 
CENTRAL AND SOUTHERN HENRY COUNTY INTO WESTERN BUREAU COUNTY. LOCAL 
LAW ENFORCEMENT OFFICIALS REPORTED WATER OVER PORTIONS OF HIGHWAY 6 
WEST OF GENESEO AND RURAL ROADS IN HENRY COUNTY.

ADDITIONAL RAINFALL AMOUNTS OF LESS THAN A HALF INCH IS EXPECTED 
THIS MORNING AS THUNDERSTORMS DISSIPATE OVER THE AREA. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WARNER...
OSBORN...HOOPPOLE...GENESEO...COLONA...CLEVELAND...ATKINSON...
ANNAWAN...SILVIS...RAPIDS CITY...PORT BYRON...HAMPTON...EAST
MOLINE...CORDOVA...ERIE...RIVERDALE...PRINCETON...MCCAUSLAND...LE
CLAIRE AND BETTENDORF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FLASH FLOODING MEANS WATER WILL RISE RAPIDLY TO LEVELS CAUSING A
THREAT TO LIFE AND PROPERTY. TAKE IMMEDIATE PRECAUTIONS.

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

&&

LAT...LON 4123 8968 4123 8986 4114 8987 4115 9035
      4176 9056 4176 9005

$$

SHEETS
752 
WGUS73 KDVN 241644
FFSDVN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1144 AM CDT MON JUN 24 2013

IAC045-163-ILC011-073-161-195-241650-
/O.CAN.KDVN.FF.W.0028.000000T0000Z-130624T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SCOTT IA-CLINTON IA-HENRY IL-ROCK ISLAND IL-WHITESIDE IL-BUREAU IL-
1144 AM CDT MON JUN 24 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL
BUREAU...SOUTHWESTERN WHITESIDE...NORTHEASTERN ROCK ISLAND...HENRY...
SOUTH CENTRAL CLINTON AND EASTERN SCOTT COUNTIES...

THUNDERSTORMS WITH HEAVY RAINFALL HAVE MOVED OUT OF THE WARNED AREA 
THIS MORNING AND FLASH FLOODING IS NO LONGER A THREAT.

HOWEVER...A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 PM FOR MUCH 
OF EASTERN IOWA AND NORTHWEST ILLINOIS. ANOTHER ROUND OF 
THUNDERSTORMS WITH HEAVY RAINFALL IS LIKELY LATER THIS AFTERNOON.


LAT...LON 4123 8968 4123 8986 4114 8987 4115 9035
      4176 9056 4176 9005

$$

SHEETS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 4:48 AM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Jun 24, 4:48 AM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
448 AM CDT MON JUN 24 2013

.SYNOPSIS...
ISSUED AT 445 AM CDT MON JUN 24 2013

CONVECTION HAS DEVELOPED ACROSS THE NE HALF OF THE CWFA EARLY THIS
AM.  A STATIONARY FRONT IS DRAPED ACROSS THE NE/KS BORDER TO NORTH
CENTRAL MO BEFORE DIPPING SOUTHWARD.  ADDITIONAL STORMS ARE FOUND
ACROSS CENTRAL IOWA AND FURTHER UPSTREAM A BOWING LINE OF STORMS IS
FOUND ACROSS CENTRAL NE.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 445 AM CDT MON JUN 24 2013

MAIN FOCUS WAS ON THE SHORT TERM THUNDERSTORM CHANCES AND HEAVY RAIN
THREAT AREAS TODAY.  THE CONVECTIVE AREAS ACROSS NE AND CENTRAL IA
WILL TRACK EASTWARD EVENTUALLY ACROSS THE CWFA.  AREAS ALONG AND
NORTH OF I80 WILL HAVE THE BEST CHANCES AT SEEING THE REPEATED
ROUNDS OF  THUNDERSTORMS.  EACH THUNDERSTORM HAS THE POTENTIAL TO
PRODUCE VERY HEAVY RAINS OF 1 TO 2 INCHES. THAT WITH REPEATED ROUNDS
OF THUNDERSTORMS SOME AREAS COULD SEE 2 TO 4 INCHES WITH LOCALLY
EVEN HIGHER AMOUNTS.  DROPPED THE SOUTHERN TIER OF COUNTIES FROM THE
FLASH FLOOD WATCH...WITH THE FOCUS MORE DEFINED TO BE ALONG AND
NORTH OF I80.

.LONG TERM...(TUESDAY THROUGH SUNDAY)
ISSUED AT 445 AM CDT MON JUN 24 2013

NOT MUCH CHANGE TO THE EXTENDED FORECAST.  RAIN CHANCES REMAIN IN
THE FORECAST...ESPECIALLY ACROSS THE NORTHERN HALF OF THE CWFA
THROUGH WED NIGHT/THURSDAY WHEN A COLD FRONT MOVES THROUGH.
RELATIVELY QUIET WEATHER THURSDAY THROUGH SUNDAY.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z TUESDAY MORNING)
ISSUED AT 445 AM CDT MON JUN 24 2013

SHOWERS AND STORMS WILL CONTINUE ON A SCATTERED BASIS TODAY WITH
FOCUS GRADUALLY SHIFTING NORTH OF I-80.  GENERALLY MVFR VSBYS
EXPECTED IN ANY SHOWERS OR STORMS... ALTHOUGH STRONGEST STORMS COULD
BRING IFR VSBYS AND MVFR CIGS. OUTSIDE OF STORMS EXPECT VFR
CONDITIONS WITH SOUTHERLY WINDS.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BENTON-BUCHANAN-CEDAR-
     CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-JOHNSON-JONES-KEOKUK-
     LINN-LOUISA-MUSCATINE-SCOTT-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH THIS EVENING FOR BUREAU-CARROLL-HENRY
     IL-JO DAVIESS-MERCER-PUTNAM-ROCK ISLAND-STEPHENSON-
     WHITESIDE.

MO...NONE.
&&

SYNOPSIS...14
SHORT TERM...14
LONG TERM...14
AVIATION...05

In the hours before

Local storm report, Jun 24, 2:53 AM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
253 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0252 AM     HEAVY RAIN       1 SSE CEDAR RAPIDS      41.95N 91.66W
06/24/2013  M1.70 INCH       LINN               IA   TRAINED SPOTTER

            IN THE PAST HOUR.

&&

BILLN
Local storm report, Jun 24, 3:01 AM CDT, 3 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
301 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 AM     TSTM WND GST     1 S MECHANICSVILLE      41.89N 91.25W
06/24/2013  E45 MPH          CEDAR              IA   TRAINED SPOTTER

&&

BILLN
Local storm report, Jun 24, 3:02 AM CDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
302 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 AM     HAIL             1 S MECHANICSVILLE      41.89N 91.25W
06/24/2013  E0.75 INCH       CEDAR              IA   TRAINED SPOTTER

            .5 TO .75 INCHES IN DIAMETER.

&&

BILLN
Local storm report, Jun 24, 3:16 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
316 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     HEAVY RAIN       3 NE CEDAR RAPIDS       42.00N 91.63W
06/24/2013  M1.50 INCH       LINN               IA   TRAINED SPOTTER

0306 AM     HEAVY RAIN       2 W CEDAR RAPIDS        41.98N 91.71W
06/24/2013  M1.25 INCH       LINN               IA   TRAINED SPOTTER

&&

MCCLURE
Special weather statement, Jun 24, 3:52 AM CDT, 2 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
352 AM CDT MON JUN 24 2013

IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-241200-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-
INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE...
VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO...
IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF...
DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING...
ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...
HENNEPIN
352 AM CDT MON JUN 24 2013

...THUNDERSTORMS WITH HEAVY RAIN...GUSTY WINDS AND MAYBE SMALL
HAIL THROUGH 7 AM...

THUNDERSTORMS WILL CONTINUE TO DEVELOP THROUGH THE EARLY MORNING
HOURS. THE STRONGEST STORMS WILL PRODUCE TORRENTIAL RAIN...POSSIBLY
GUSTY WINDS TO 40 MPH AND MAYBE SMALL HAIL UP TO THE SIZE OF DIMES.
RAINFALL RATES MAY APPROACH OR EXCEED 1 INCH IN UNDER AN HOUR. THE
POTENTIAL REMAINS FOR SOME AREAS ALONG AND ESPECIALLY NORTH OF
INTERSTATE 80 TO SEE REPEATED ROUNDS OF STORMS THROUGH THE LATE
MORNING. THOSE LOCATIONS THAT SEE REPEATED DEVELOPMENT WILL LIKELY
EXPERIENCE RAINFALL AMOUNTS OF 2 TO 4 INCHES BY AFTERNOON. THIS
AMOUNT OF HEAVY RAIN WOULD CAUSE RAPID RISES ON STREAMS AND
CREEKS... AND CONSIDERABLE PONDING WATER ON ROADWAYS...DITCHES AND
OTHER LOW LYING AREAS. MOTORISTS SHOULD BE PREPARED FOR STANDING
WATER ON ROADS AND POOR VISIBILITIES IN HEAVY RAIN EARLY THIS
MORNING.

NICHOLS
Local storm report, Jun 24, 5:29 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
529 AM CDT MON JUN 24 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     FLASH FLOOD      3 SSE MECHANICSVILLE    41.86N 91.23W
06/24/2013                   CEDAR              IA   TRAINED SPOTTER

            2 FT OF SWIFT MOVING WATER OVER ROAD

0504 AM     FLASH FLOOD      3 SSW MECHANICSVILLE    41.86N 91.28W
06/24/2013                   CEDAR              IA   LAW ENFORCEMENT

            WATER OVER ROAD AT BAKER

0525 AM     FLASH FLOOD      2 E MECHANICSVILLE      41.90N 91.21W
06/24/2013                   CEDAR              IA   LAW ENFORCEMENT

            WATER OVER HIGHWAY 30 BETWEEN MECHANICSVILLE AND STANWOOD

&&

TERRYS

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 9:43 PM CDTRiver Flood WarningDVNMercer17 days
Jun 23, 9:43 PM CDTRiver Flood WarningDVNHenderson, Mercer18 days
Jun 24, 1:19 AM CDTSevere Thunderstorm WarningDVNHenry, Rock Island41 min
Jun 24, 7:02 AM CDTFlash Flood WarningDVNHenry, Mercer, Rock Island6 hr
Jun 24, 10:34 AM CDTRiver Flood WarningDVNStephenson10 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island, Whiteside15 days
Jun 24, 10:34 AM CDTRiver Flood WarningDVNHenry, Rock Island12 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNJo Daviess8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNJo Daviess8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNCarroll, Whiteside8 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island, Whiteside10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island10 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island13 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNRock Island14 days
Jun 24, 11:29 AM CDTRiver Flood WarningDVNMercer, Rock Island15 days
Jun 24, 12:33 PM CDTSpecial Weather StatementDVNRock Island57 min
Jun 24, 2:51 PM CDTRiver Flood WarningDVNHenry3 days
Jun 24, 3:07 PM CDTSevere Thunderstorm WarningDVNHenderson, Mercer, Rock Island, Warren38 min
Jun 24, 3:35 PM CDTSevere Thunderstorm WarningDVNHenry, Mercer, Rock Island, Warren, Whiteside40 min
Jun 24, 3:47 PM CDTTornado WarningDVNHenry, Rock Island, Whiteside43 min
Jun 24, 3:47 PM CDTTornado WarningDVNBureau, Henry, Whiteside28 min
Jun 24, 3:50 PM CDTTornado WarningDVNRock Island, Whiteside40 min
Jun 24, 4:09 PM CDTTornado WarningDVNBureau, Henry36 min
Jun 24, 4:14 PM CDTSevere Thunderstorm WarningDVNBureau, Henry, Putnam46 min
Jun 24, 4:15 PM CDTSevere Thunderstorm WarningDVNCarroll, Jo Daviess, Stephenson, Whiteside45 min
Jun 24, 4:36 PM CDTSevere Thunderstorm WarningDVNBureau24 min
Jun 23, 9:32 PM CDTSpecial Weather StatementDVNJefferson58 min
Jun 23, 9:54 PM CDTSpecial Weather StatementDVNJefferson51 min
Jun 23, 10:02 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson43 min
Jun 24, 4:29 AM CDTFlash Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott9 hr
Jun 24, 9:50 AM CDTFlash Flood WarningDVNCedar, Iowa, Johnson, Muscatine6 hr
Jun 24, 10:45 AM CDTRiver Flood WarningDVNCedar, Louisa, Muscatine10 days
Jun 24, 10:45 AM CDTRiver Flood WarningDVNLouisa11 days
Jun 24, 1:18 PM CDTTornado WarningDVNIowa, Keokuk27 min
Jun 24, 1:29 PM CDTAreal Flood WarningDVNCedar, Clinton, Johnson, Jones, Linn, Scott12 hr
Jun 24, 1:53 PM CDTSpecial Weather StatementDVNIowa, Johnson, Keokuk, Washington52 min
Jun 24, 2:10 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Keokuk, Lee, Van Buren, Washington50 min
Jun 24, 2:24 PM CDTSevere Thunderstorm WarningDVNBenton, Iowa, Johnson, Keokuk, Linn, Washington51 min
Jun 24, 2:29 PM CDTSevere Thunderstorm WarningDVNLee, Van Buren46 min
Jun 24, 2:35 PM CDTTornado WarningDVNIowa, Johnson, Linn25 min
Jun 24, 2:42 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Jefferson, Johnson, Lee, Louisa and 3 more48 min
Jun 24, 2:42 PM CDTTornado WarningDVNHenry, Louisa, Washington33 min
Jun 24, 2:52 PM CDTTornado Warning Tornado observedDVNCedar, Johnson, Jones, Linn23 min
Jun 24, 3:14 PM CDTTornado Warning Tornado observedDVNCedar, Clinton, Jackson, Jones46 min
Jun 24, 3:20 PM CDTTornado WarningDVNMuscatine, Scott25 min
Jun 24, 3:45 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson45 min

Nearby

Flash Flood Warnings in Illinois, 2013Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.